# SDR PCAA9900028

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM - DURING THE ACCOMPLISHMENT OF AN A CHECK, THE NOSE LANDING GEAR UPLOCK ACTUATOR FLOORBEAM FRAME AND THE NOSE GEAR TRUNNION SIDE WALL WEB WAS FOUND TO HAVE SEVERAL CRACKS.  DAMAGE WAS REPAIRED IAW BOMBARDIER RD'S 8-53-1336 AND 8-53-458.  AIRCRAFT WAS RETURNED TO SERVICE.
